Document Type : Original Article


1 Department of Mathematics, Jain Deemed-to-be-University, Global Campus-562112, Karnataka, India

2 Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India


This paper focuses on investigating invariant submanifolds within Kenmotsu manifolds. Specifically, it explores cases where these submanifolds meet the Tachibana conditions related to the parallel second fundamental form, products involving the Riemannian and conformal curvature tensors, and the Ricci curvature tensor along with Riemannian metrics. Under specific conditions, it has been demonstrated that these invariant submanifolds will exhibit the characteristic of being totally geodesic.


[1] C. S. Bagewadi and Venkatesha, Some curvature tensor on a Kenmotsu manifold, Tensor, 68 (2007), 140-147.
[2] C. S. Bagewadi and Venkatesha, On pseudo projective ϕ-recurrent Kenmotsu manifolds, Soochow J. Math., 32 (2006), 1-7.
[3] A. Bejancu and N. Papaghuic, Semi-invariant submanifolds of a Sasakian manifold, An Sti. Univ. AL I CUZA Iasi, 27 (1981), 163-170.
[4] D. E. Blair, The theory of quasi-Sasakian structure, J. Differ. Geom., 1 (1967), 331-345.
[5] D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Mathematics, No 509. Springer, 1976.
[6] U. C. De and G. Pathak, On 3-dimensional Kenmotsu manifolds, Ind. J. Pure Appl. Math., 35 (2004), 159-165.
[7] U. C. De and P. Majhi, On invariant submanifolds of Kenmotsu manifolds, J. Geometry, 106 (2015), 109-122.
[8] J. Deprez, Semi-parallel surfaces in the Euclidean space, J. Geometry, 25 (1985), 192-200.
[9] Z. Guojing and W. Jianguo, Invariant sub-manifolds and modes of nonlinear autonomous systems, Appl. Math. Mech., 19(7) (1998), 687-693.
[10] S. K. Hui and J. Roy, Invariant and anti-invariant submanifolds of special quasi-Sasakian manifolds, J. Geometry, 109 (2018), 1-16.
[11] K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J., 24 (1972), 93-103.
[12] J.H. Kwon and B.H. Kim, A new class of almost contact Riemannian manifolds, Commun. Korean Math. Soc., 8 (1993), 455-465.
[13] V. Mangione, Totally geodesic submanifolds of a Kenmotsu space form, Math. Rep., 57(4) (2005), 315-324.
[14] D. Nirmala, M. S. Siddesha, and C. S. Bagewadi, On invariant submanifolds of Lorentzian β-Kenmotsu manifold, Asian J. Math. Comput. Res., 19(4) (2017), 203-213.
[15] Z. Olszak, On three-dimensional conformally flat quasi-sasakian manifolds, Period. Math. Hung., 33 (1996), 105-113.
[16] C. Ozgur, On weakly symmetric Kenmotsu manifolds, Differ. Geom. Dyn. Syt., 8 (2006), 204-209.
[17] C. Ozgur, On generalized recurrent Kenmotsu manifolds, World Appl. Sci. J. 2 (2007), 29-33.
[18] A. A. Shaikh, Y. Matsuyama, and S. K. Hui, On invariant submanifolds of (LCS)n-manifolds, J. Egypt. Math. Soc., 24(2) (2016), 263-269.
[19] S.W. Shaw and C. Pierre, Normal modes for nonlinear vibratory systems, J. Sound Vib., 164(1) (1993), 85-124.
[20] S. W. Shaw and C. Pierre, Normal modes of vibration for nonlinear continuous systems, J. Sound Vib., 169(3) (1994), 319-347.
[21] M. S. Siddesha and C. S. Bagewadi, Submanifold of a (k, μ)-Contact manifold, CUBO A Mat. J., 18(1) (2016), 59-68.
[22] M. S. Siddesha and C. S. Bagewadi, Totally geodesic submanifolds of (k, μ)-contact manifolds, ISOR J. Math., 12 (2016), 1-6.
[23] M. S. Siddesha and C. S. Bagewadi, On some classes of invariant submanifolds (k, μ)-contact manifold, J. of Inf. Mat. Sci., 9(1) (2017), 13-26.
[24] M. S. Siddesha and C. S. Bagewadi, Invariant submanifolds of (k, μ)-contact manifolds admitting quarter symmetric metric connection, Int. J. Math. Trends Tech., 34(2) (2016), 48-53.
[25] M.S. Siddesha and C.S. Bagewadi, Submanifolds of a conformal (k, μ)-contact manifold, BSG Proceedings, 28 (2021), 88-97.
[26] P. Somashekhara, M. S. Siddesha, C. S. Bagewadi, and M.M. Praveena, On invariant submanifolds of SQ-Sasakian manifolds, J. Pharm. Negative Results, 14(3) (2023), 1151-1158.
[27] S. Sular and C. Ozgur, On some submanifolds of Kenmotsu manifolds, Chaos Solitons Fractals, 42(4) (2009), 1990-1995.
[28] L. Verstraelen, Comments on pseudosymmetry in the sense of Ryszard Deszcz In: Geometry and Topology of submanifolds, World Sci. Pub. River Edge, 6 (1994), 199-209.
[29] A. Yildiz and C. Murathan, Invariant submanifolds of Sasakian space forms, J. Geometry, 95 (2009), 135-150.